# SDR REXA2022112102580

- Difficulty date: November 7, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: CN6242021205
- Condition: Chafed
- Location: Transcowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL LATCH DOOR INNER SURFACE CHAFED	REPLACED LATCH DOOR
